# SDR FDEA200908183037

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1343, NR 3 LT DOOR LWR HINGE MOUNT CLIP EXFOLIATED STR 17. REMOVED CREASE BEAM, RECIEVED NEW PART NR 146N8326-1, INSTALLED CREASE BEAM STA 1290-1370, IAW SRM 51-40-02, CATEGORY "A", MAJOR REPAIR.
